MAUDE Adverse Event Report: BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT,

BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT,
Model Number 24001
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Left implant deflation.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE BREAST IMPLANT,
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer (Section G)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer Contact
frankie ng
420 stevens ave
suite 220
solana beach, CA 92075
MDR Report Key20356724
Report Number3011277972-2024-00042
Device Sequence Number7208888
Product Code FWM
UDI-Device Identifier10851795006015
UDI-Public10851795006015
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number24001
Device Catalogue Number240CC
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale